Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 81 Quantum theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | D | K | M | O | V
Number of items at this level: 13.

A

Abrahams, I. David (2002) On the application of the Wiener-Hopf technique to problems in dynamic elasticity. Wave Motion, 36 (4). pp. 311-333. ISSN 0165-2125

B

Barnett, Alex H. and Betcke, Timo (2006) Quantum mushroom billiards. [MIMS Preprint]

Barnett, Alex H. and Betcke, Timo (2007) Quantum mushroom billiards. [MIMS Preprint]

Barnett, Alex H. and Betcke, Timo (2007) Quantum mushroom billiards. Chaos, 17 (4). 043125. ISSN 1749-9097

D

Dodson, CTJ (2008) A note on quantum chaology and gamma approximations to eigenvalue spacings for infinite random matrices. [MIMS Preprint]

Dodson, CTJ (2008) A note on quantum chaology and gamma approximations to eigenvalue spacings for infinite random matrices. [MIMS Preprint]

Dodson, CTJ (2008) A note on quantum chaology and gamma approximations to eigenvalue spacings for infinite random matrices. In: CHAOS 2008, 3-6 June 2008, Charnia, Crete.

K

Khudaverdian, Hovhannes M. and Voronov, Theodore (2005) Berezinians, exterior powers and recurrent sequences. Letters in Mathematical Physics, 74 (2). pp. 201-228. ISSN 1573-0530

Khudaverdian, Hovhannes M. and Voronov, Theodore (2004) On odd Laplace Operators II. In: Geometry, Topology and Mathematical Physics. American Mathematical Society Translations—Series 2, 212 . American Mathematical Society, pp. 179-205. ISBN 0821836137

Khudaverdian, Hovhannes M. and Voronov, Theodore (2002) On odd Laplace operators. Letters in Mathematical Physics, 62 (2). pp. 127-142. ISSN 1573-0530

M

Montaldi, James and Smolyanov, Oleg G. (2016) Feynman path integrals and Lebesgue-Feynman measures. [MIMS Preprint]

O

Odesskii, Alexander (2003) Set-theoretical solutions to the Yang-Baxter Relation from factorization of matrix polynomials and theta functions. Moscow Mathematical Journal, 3 (1). pp. 97-103. ISSN 1609-4514

V

Veitch, Benjamin H. and Abrahams, I. David (2007) On the commutative factorization of n x n matrix Weiner-Hopf kernels with distinct eigenvalues. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 463 (2078). pp. 613-639. ISSN 1471-2946

This list was generated on Sat Nov 25 01:00:27 2017 GMT.